# SDR HEEA087883

- Difficulty date: June 24, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N3071K
- Make and model: Bolkms BO105S
- Aircraft serial: S859
- Aircraft time: 6,102 hours
- System (JASC): 2435 · Starter-Generator
- Part: Relay
- Part number: 2520M
- Part serial: 7158
- Condition: Failed
- Location: Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE WOULD NOT SPOOL.  FOUND THAT 109J STARTER RELAY WOULD NOT ENERGIZE 209J NR 2 STARTER RELAY. REPLACED WITH SERVICEABLE PART.
